Publié le : 1993-05-14
Classification:
57M99,
57M15,
81R50,
81T40
@article{1104252141,
author = {Karowski, M. and Schrader, R.},
title = {A combinatorial approach to topological quantum field theories and invariants of graphs},
journal = {Comm. Math. Phys.},
volume = {151},
number = {1},
year = {1993},
pages = { 355-402},
language = {en},
url = {http://dml.mathdoc.fr/item/1104252141}
}
Karowski, M.; Schrader, R. A combinatorial approach to topological quantum field theories and invariants of graphs. Comm. Math. Phys., Tome 151 (1993) no. 1, pp. 355-402. http://gdmltest.u-ga.fr/item/1104252141/